Volume 23, Number 1
Previous Issue Next Issue

Jayantha Pasdunkorale A. & Ian W. Turner

J. Comp. Math., 23 (2005), pp. 1-16.

Preview Full PDF 546 2192 Abstract

Yuan-Bei Deng & Xi-Yan Hu

J. Comp. Math., 23 (2005), pp. 17-26

Preview Full PDF 570 2172 Abstract

Jan Brandts & Michal Kvrivzek

J. Comp. Math., 23 (2005), pp. 27-36

Preview Full PDF 539 2158 Abstract

Si-Qing Gan & Wei-Min Zheng

J. Comp. Math., 23 (2005), pp. 37-48

Preview Full PDF 539 2139 Abstract

Yao-Lin Jiang

J. Comp. Math., 23 (2005), pp. 49-66

Preview Full PDF 546 2130 Abstract

Ren-Zhong Feng & Ren-Hong Wang

J. Comp. Math., 23 (2005), pp. 67-74

Preview Full PDF 534 2123 Abstract

Jing-Hong Liu & Qi-Ding Zhu

J. Comp. Math., 23 (2005), pp. 75-82

Preview Full PDF 527 2087 Abstract

Bao-Jiang Zhong

J. Comp. Math., 23 (2005), pp. 83-92

Preview Full PDF 523 2153 Abstract

Si-Ming Huang

J. Comp. Math., 23 (2005), pp. 93-100

Preview Full PDF 449 2016 Abstract

He Qi, Lie-Heng Wang & Wei-Ying Zheng

J. Comp. Math., 23 (2005), pp. 101-112

Preview Full PDF 535 2147 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard